Ask an expert
Question

13 Nov 2004

Beta blockers and erectile dysfunction
I was diagnosed as a lone atrial fibrilator / hypertensive approx. 20 years ago and have been using a Beta-blocker ( Concor ) for the past 10 years. I now suffer from erectile dysfunction as well. According to the insert that comes with my medication, the use of this drug can lead to ED. Can this in fact be the case and, if so, can the symptoms of ED be reversed, say, by a change in medication ?

I consider that the nature of ED that I am experiencing is purely of a physical nature. I am 62 years old.
Answer 479 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Joe, it might be due to the Concor® and you can ask your doctor to suggest an alternative. It might of course e due to your age, too much stress or a disorder like diabetes. The best would be to see your doctor and have him make sure that there is no underlying problem. If everything turn out OK you can ask him to prescribe you something like Viagra®. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote